RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 263, Number 1, Pages 27–30 (Mi dan45117)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On an ergodic theorem for homogeneous Markov chains

S. V. Nagaev

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (396 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.21
Presented: A. D. Aleksandrov
Received: 06.08.1981

Citation: S. V. Nagaev, “On an ergodic theorem for homogeneous Markov chains”, Dokl. Akad. Nauk SSSR, 263:1 (1982), 27–30

Citation in format AMSBIB
\Bibitem{Nag82}
\by S.~V.~Nagaev
\paper On an ergodic theorem for homogeneous Markov chains
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 263
\issue 1
\pages 27--30
\mathnet{http://mi.mathnet.ru/dan45117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0647544}
\zmath{https://zbmath.org/?q=an:0545.28012}


Linking options:
  • http://mi.mathnet.ru/eng/dan45117
  • http://mi.mathnet.ru/eng/dan/v263/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Nagaev, “The spectral method and ergodic theorems for general Markov chains”, Izv. Math., 79:2 (2015), 311–345  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:3
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019